Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 972 to 1031 of 1762

972
Near equipartitions of colored point sets

Holmsen, Andreas E.researcher; Kyncl, Jan; Valculescu, Claudiu, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.65, pp.35 - 42, 2017-10

973
Necessary conditions for weighted mean convergence of Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.132, no.2, pp.357 - 369, 2001-07

974
NERVES, MINORS, AND PIERCING NUMBERS

Holmsen, Andreasresearcher; Kim, Minki; Lee, Seunghun, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.12, pp.8755 - 8779, 2019-06

975
Network Coordinated Beamforming for Cell-Boundary Users: Linear and Nonlinear Approaches

Chae, Chan-Byoung; Kim, Sang-Hyunresearcher; Heath, Robert W., Jr., IEEE JOURNAL OF SELECTED TOPICS IN SIGNAL PROCESSING, v.3, no.6, pp.1094 - 1105, 2009-12

976
New approach to twisted q-Bernoulli polynomials

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon Kyung, ADVANCES IN DIFFERENCE EQUATIONS, no.298, pp.1 - 21, 2013-11

977
New bounds on the Katchalski-Lewis transversal problem

Holmsen, Andreas Fresearcher, DISCRETE COMPUTATIONAL GEOMETRY, v.29, no.3, pp.395 - 408, 2003-04

978
New characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoo, BH, INDAGATIONES MATHEMATICAE-NEW SERIES, v.7, no.2, pp.199 - 213, 1996-06

979
New characterizations of discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB, JOURNAL OF APPROXIMATION THEORY, v.89, no.2, pp.156 - 171, 1997-05

980
New characterizations of Riesz bases

Kim, Hong Ohresearcher; Lim, JK, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.4, no.2, pp.222 - 229, 1997-04

981
New curl conforming finite elements on parallelepiped

Kim, J. H.; Kwak, Do Youngresearcher, NUMERISCHE MATHEMATIK, v.131, no.3, pp.473 - 488, 2015-11

982
New intergrid transfer operator in multigrid method for P-1-nonconforming finite element method

Kang, KS; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.100, no.2-3, pp.139 - 149, 1999-05

983
NEW LOOK AT THE CONSTRUCTIONS OF MULTIWAVELET FRAMES

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.3, pp.563 - 573, 2010

984
NEW QUADRILATERAL MIXED FINITE ELEMENTS

Hyon, Yunkyong; Kwak, Do Youngresearcher, ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, v.37, pp.189 - 201, 2010

985
NEW RESULTS FOR T (k)-FAMILIES IN THE PLANE

Holmsen, Andreas Fresearcher, MATHEMATIKA, v.56, no.1, pp.86 - 92, 2010

986
New results in t-tone coloring of graphs

Cranston, Daniel W.; Kim, Jaehoonresearcher; Kinnersley, William B., ELECTRONIC JOURNAL OF COMBINATORICS, v.20, no.2, 2013-04

987
New Signature Invariant of Higher Dimensional Links

Ki Hyoung Koresearcher, 충청수학회지, v.1, pp.85 - 90, 1988-06

988
Newton polygon and string diagram

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.15, pp.77 - 119, 2007-01

989
No Helly theorem for stabbing translates by lines in R-3

Holmsen, Andreas Fresearcher; Matousek, J, DISCRETE COMPUTATIONAL GEOMETRY, v.31, no.3, pp.405 - 410, 2004-04

990
NON-CONTRACTION OF INTERMEDIATE ADMISSIBLE DISCONTINUITIES FOR 3-D PLANAR ISENTROPIC MAGNETOHYDRODYNAMICS

Kang, Moon-Jinresearcher, KINETIC AND RELATED MODELS, v.11, no.1, pp.107 - 118, 2018-02

991
non-existence of localized travelling waves with non-zero speed in single reaction-diffusion equations

Kim, Yong Jungresearcher; Ni, Wei-Ming; Taniguchi, Masaharu, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.33, no.8, pp.3707 - 3718, 2013-08

992
Non-iterative harmonic B(z) algorithm in MREIT

Seo, Jin Keun; Jeon, Kiwan; Lee, Chang-Ockresearcher; Woo, Eung Je, INVERSE PROBLEMS, v.27, no.8, 2011-08

993
Non-kahler manifolds and GIT-quotients

Cupit-Foutou, Stephanie; Zaffran, Danresearcher, MATHEMATISCHE ZEITSCHRIFT, v.257, no.4, pp.783 - 797, 2007-12

994
Non-parametric Bayesian multivariate metaregression: an application in environmental epidemiology

Sim, Gyuseok; Kim, Ho; Zanobetti, Antonella; Schwartz, Joel; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.67, no.4, pp.881 - 896, 2018-08

995
Non-periodic Riemann examples with handles

Morabito, Filipporesearcher; Traizet, Martin, ADVANCES IN MATHEMATICS, v.229, no.1, pp.26 - 53, 2012-01

996
NONCONFORMING MULTIGRID METHOD FOR NONSYMMETRIC AND INDEFINITE PROBLEMS

YON, YJ; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.30, no.11, pp.1 - 7, 1995-12

997
NONEXISTENCE OF SOLITON-LIKE SOLUTIONS FOR DEFOCUSING GENERALIZED KDV EQUATIONS

Kwon, Soonsikresearcher; Shao, Shuanglin, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2015-02

998
NONISOMORPHIC ALGEBRAIC MODELS OF A SMOOTH MANIFOLD WITH GROUP ACTION

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.123, no.1, pp.55 - 61, 1995-01

999
Nonlinear Elliptic Equations in Strip-Like Domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, ADVANCED NONLINEAR STUDIES, v.12, no.4, pp.749 - 765, 2012-11

1000
Nonlinear scalar field equations involving the fractional Laplacian

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, NONLINEARITY, v.30, no.4, pp.1659 - 1681, 2017-04

1001
Nonlinear temperature-suicide association in Japan from 1972 to 2015: Its heterogeneity and the role of climate, demographic, and socioeconomic factors

Sim, Kisung; Kim, Yoonhee; Hasizume, Masahiro; Gasparrini, Antonio; Armstrong, Ben; Sera, Francesco; Ng, Chris Fook Sheng; et al, ENVIRONMENT INTERNATIONAL, v.142, pp.105829, 2020-06

1002
Nonparametric Bayes Conditional Distribution Modeling With Variable Selection

Chung, Yeonseungresearcher; Dunson, David B., JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.104, no.488, pp.1646 - 1660, 2009-12

1003
Nonresponse weighting adjustment using estimated response probability

Kim, Jae Kwangresearcher; Kim, Jay J., CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.35, no.4, pp.501 - 514, 2007-12

1004
Norm and Taylor coefficients estimates of holomorphic functions in then ball

Kwak, Do Youngresearcher, ANNALES POLONICI MATHEMATICI, v.3, no.0, pp.271 - 293, 1991-01

1005
NORMAL BASES FOR MODULAR FUNCTION FIELDS

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.95, no.3, pp.384 - 392, 2017-06

1006
Normal bases of ray class fields over imaginary quadratic fields

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, MATHEMATISCHE ZEITSCHRIFT, v.271, no.1-2, pp.109 - 116, 2012-06

1007
Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrodinger equation on the circle

Chung, Jaywan; Guo, Zihua; Kwon, Soonsikresearcher; Oh, Tadahiro, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.5, pp.1273 - 1297, 2017-09

1008
Normalizers of intermediate congruence subgroups of the Hecke subgroups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, OPEN MATHEMATICS, v.15, pp.787 - 799, 2017-06

1009
Note on the mean values of derivatives of quadratic Dirichlet L-functions in function fields

Bae, Sunghanresearcher; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.57, pp.249 - 267, 2019-05

1010
Notes on C-compact spaces and functionally compact spaces

김홍오researcher, 경북수학회지, v.10, no.0, pp.75 - 80, 1970-07

1011
Notes on Quasi-analytic functions

권길헌researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.55 - 59, 1989-06

1012
Notes on Weierstrass Points of Modular Curves X-0(N)

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chnag Heon, TAIWANESE JOURNAL OF MATHEMATICS, v.20, no.6, pp.1275 - 1293, 2016-12

1013
NUMBER OF CLIQUES IN GRAPHS WITH A FORBIDDEN SUBDIVISION

Lee, Choongbum; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.1999 - 2005, 2015-10

1014
Numerical bounds for degenerations of surfaces of general type

Lee, Yongnamresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.10, no.1, pp.79 - 92, 1999-02

1015
Numerical computation of hitting time distributions of increasing Levy processes

Choe, Geon Horesearcher; Lee, Dong Min, STATISTICS & PROBABILITY LETTERS, v.119, pp.289 - 294, 2016-12

1016
Numerical Solutions for Models of Linear Elasticity using First-Order System Least Squares

이창옥researcher, KANGWEON-KYUNGKI MATHEMATICAL JOURNAL, v.7, no.2, pp.245 - 269, 1999-06

1017
Numerical treatment of a skew-derivative problem for the Laplace equation in the exterior of an open arc

Krutitskii, P. A.; Kwak, Do Youngresearcher; Hyon, Y. K., JOURNAL OF ENGINEERING MATHEMATICS, v.59, no.1, pp.25 - 60, 2007-09

1018
On 1-factors with prescribed lengths in tournaments

Kang, Dong Yeap; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.141, pp.31 - 71, 2020-03

1019
On a conjecture by Karlin and Szego

Kim, DH; Kwon, Kil Hyunresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.124, no.1, pp.227 - 231, 1996-01

1020
On a continued fraction formula of Wall

Kim, Dongsuresearcher; Zeng, J, RAMANUJAN JOURNAL, v.4, no.4, pp.421 - 427, 2000-12

1021
On a partial differential operator associated with the eigenvalue problem of the invarian Laplacian

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.32, no.0, pp.401 - 413, 1992-07

1022
On a phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23, 2013-05

1023
On a problem of Hasse and Ramachandra

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, OPEN MATHEMATICS, v.17, pp.131 - 140, 2019-03

1024
On a rainbow version of Dirac's theorem

Joos, Felix; Kim, Jaehoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.52, no.3, pp.498 - 504, 2020-06

1025
ON A THEOREM OF HARDY AND LITTLEWOOD ON THE POLYDISK

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.97, no.3, pp.403 - 409, 1986-07

1026
ON ADDITIVE HIGHER CHOW GROUPS OF AFFINE SCHEMES

Krishna, Amalendu; Park, Jinhyunresearcher, DOCUMENTA MATHEMATICA, v.21, pp.49 - 90, 2016

1027
On an Additive Semigraphoid Model for Statistical Networks With Application to Pathway Analysis

Li, Bing; Chun, Hyonhoresearcher; Zhao, Hongyu, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.109, no.507, pp.1188 - 1204, 2014-07

1028
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

1029
On an optimal quadrature formula for approximation of Fourier integrals in the space L-2((1))

Hayotov, Abdullo R.; Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.372, 2020-07

1030
On asymptotic behavior of Battle-Lemarie scaling functions and wavelets

Kim, Hong Ohresearcher; Kim, Rae Young; Ku, Ja Seung, APPLIED MATHEMATICS LETTERS, v.20, no.4, pp.376 - 381, 2007

1031
On central leaves of Hodge-type Shimura varieties with parahoric level structure

Kim, Wansuresearcher, MATHEMATISCHE ZEITSCHRIFT, v.291, no.1-2, pp.329 - 363, 2019-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0